MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 20014
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the dlp aortic root cannula with a vent line, the surgeon placed the aortic root needle into the ascending aorta without any difficulty.The cardioplegia line was connected to the cardioplegia port of the root needle and the 1/4¿ vent line was connected to the vent port on the root needle.The surgeon opened the root vent line clamp to fill the vent and there was no blood flow coming back through the vent line.The duration of cannulation was 5 minutes.The issue did not worsen over time.Upon further inspection after it was removed from the or (operating room), the perfusionist tried to inject fluid through the vent line and there was no fluid coming out of the vent port.It was suspected that the vent port was occluded with foreign material.The cannula body and tip showed no damage, and anticoagulant was used.The device was replaced to complete the case.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed evidence of a partial blockage in the vent line at the tubing/connector interface.During the cleaning process there was limited flow observed through the vent line.The reason for the return was confirmed for a partial blockage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
DLP AORTIC ROOT ANTEGRADE ANTEGRADE CANNULA WITH VENT LINE
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22434553
Report Number2184009-2025-00837
Device Sequence Number11939270
Product Code DWF
UDI-Device Identifier00613994495549
UDI-Public(01)00613994495549(17)271127(10)0230177798
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K810548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20014
Device Catalogue Number20014
Device Lot Number0230177798
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/22/2025
10/16/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/16/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown